quality, Value, and Convenient Relief
When convenience store shoppers need immediate relief and want a great value, Lil’ Drug Store® private label over-the-counter (OTC) medications are readily available with a variety of trusted remedies. Lil’ Drug Store brand health and beauty care products are value priced and feature the same active ingredients as leading brands.
Here are just a few of the Lil’ Drug Store brand of OTC remedies sold in convenience stores across the USA.
- Pain Reliever active ingredient: acetaminophen (compare to Tylenol®)
- Ibuprofen (Compare to Advil®)
- Headache Relief active ingredients: acetaminophen, aspirin, caffeine (compare to Excedrin® Extra Strength)
- Aspirin 325mg (compare to Bayer®)
- Stomach active ingredient: bismuth subsalicylate (Compare to Pepto-Bismol®)
- Multi-Symptom Sinus active ingredients: acetaminophen, guaifenesin, phenylephrine HCl (compare to Tylenol® Sinus Severe)
- Daytime Cold & Flu acetaminophen, dextromethorphan HBr, phenylephreine HCl (compare to Vicks® DayQuil®)
- Allergy active ingredient: diphenhydramine HCl (Compare to Benadryl®)
- Tussin DM active ingredient: dextromethorphan HBr (Compare to Robitussin® Peak Cold Cough + Chest Congestion DM)
- 24-Hour Allergy active ingredient: cetirizine HCl (Compare to Zyrtec®)
- Sleep-Aid active ingredient: diphenhydramine HCl (Compare to ZzzQuil®)